Document Type

Article

Publication Date

4-2003

Abstract

For each sufficiently large m, we determine the unique graph of size m with the maximum number of paths of length four. If m is even, this is the complete bipartite graph K(m/2,2).

Publication Title

Discrete Mathematics

Volume

265

Issue

1-3

First Page

357

Last Page

363

Required Publisher's Statement

Copyright © 2003 Elsevier Science B.V.

DOI:10.1016/S0012-365X(02)00878-6

Comments

This is the authors' post-refereed version of the article. Here is a link to the publisher's version: http://www.sciencedirect.com/science/article/pii/S0012365X02008786

Included in

Mathematics Commons

Share

COinS